# SDR R61A201502250119

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 11,257 hours, 10,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector
- Part number: 860TS09Y00
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED LANDING GEAR INOPERATIVE, WT ON WHEELS AND A FUSELAGE DOOR MASTER WARNING.  DUE TO WEATHER AT DESTINATION, ELECTED TO DIVERT, AND DECLARED AN EMERGENCY FOR CREW.  ABOUT 30 MILES FROM DEVERSION AIRPORT, CREW SELECTED GEAR DOWN AND SAW NO LIGHTS ON THE GEAR INDICATOR.  CREW USED ALTERNATE LANDING EXTENSION PROCEDURE AND DETERMINED GEARS WERE EXTENDED. LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE LANDING GEAR SELECTOR HAD FAILED.  MAINTENANCE R & R LANDING GEAR SELECTOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
